# SDR N6WA2012111501

- Difficulty date: November 15, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 23,230 hours, 16,613 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ESCAPE HATCH LEAKING WATER.  INSPECTED, CLEANED AND LUBRICATED SEAL ON CREW ESCAPE HATCH IAW AMM 52-22-07 & 52-22-00.  RETURNED TO SERVICE.
